| Catalog Number |
115-507 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., h.6.
Event or Problem Description
Patient called to report a left side implant exchange with no complaint against the device.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Dhr trend summary: the review of historical complaints on the complaint management handling system identified that there were other records for units manufactured on lot number 2716354: - (b)(6): capsular contracture, double capsule.Device returned to device analysis.- (b)(6): sensation increase/decrease, anxiety, pruritus, edema.Device not returned to device analysis.- (b)(6): anxiety - product/procedure.Device returned to device analysis.- (b)(6): anxiety - product/procedure.Device not returned to device analysis.- (b)(6): rupture, capsular contracture.Device returned to device analysis.Even though there was 1 additional complaints of rupture for this lot number, the device was returned, and after inspection no workmanship was detected.The search criteria of these queries are mentioned on qpp07-01- 004-her1-g02 wording guidelines for complaint investigation closure revision 6.0.The review of all potential trend evaluations for breast implants closed during the past 12 months indicates that no confirmed complaint trends have been observed for the event a0412 material rupture.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Healthcare professional reported "deflation", "small rupture but with a peri-implant effusion" confirm via mri and "the fluid was tested given her history of textured implants".This record is for the left side.Device remains implanted.